# SDR DJFA2005103

- Difficulty date: May 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N633CW
- Make and model: Cndair CL6002A12
- Aircraft serial: 3013
- Aircraft time: 10,802 hours, 5,503 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2780491117
- Part serial: 0210
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, TOWER REPORTED FUEL SPRAYING FROM RT WING. CREW VISUALLY VERIFIED,   RETURNED AND LANDED WITHOUT INCIDENT.  INSP FOUND  FUEL LEAKING FROM RT WING VENT.  WING FUEL PRESSURE RELIEF VALVE FOUND TO BE OPEN.  EXTENDED REFUELING TEST WAS PERFORMED AND VALVE WENT TO CLOSED POSITION.  STUCK VALVE WAS SUSPECTED.  LT AND RT WINGS WERE REFUELED TO MAX LEVEL AND A/C STOPPED LEAKING FUEL.  NO FURTHER DISCREPANCIES WERE NOTED.  WHEN A/C ATTEMPTED T/O, FUEL WAS NOTICED STREAMING FROM RT WING.  T/O WAS ABORTED PRIOR TO REACHING V1 SPEED.  REPLACED RT WING LEVEL CONTROL VALVE AND FUEL VENT VALVE.  BOTH ENGINES RUN TO T/O POWER WITH NO NOTED DEFECTS.  A/C RETURNED TO SERVICE.
